# SDR 2011FA0000801

- Difficulty date: December 24, 2011
- Submitted: December 24, 2011
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Aircraft time: 22,358 hours
- Engine: Cont IO520BB
- Engine time: 260 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0909
- Condition: Failed
- Location: Navagation Light
- Part time: 2,160 hours, 8,640 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NAVAGATION LIGHTS INOPERATIVE.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER TO BE AT FAULT, AD 2008-13-17 HAD BEEN COMPLETED, 2160 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 8640.
